# SDR SWAA096056

- Difficulty date: September 20, 2009
- Submitted: September 24, 2009
- Operation: Air carrier
- Aircraft: N751SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29803
- Aircraft time: 37,430 hours, 21,761 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Actuator
- Part number: MA30A1001
- Part serial: AA206223C
- Condition: Faulty
- Location: Fuel System
- Stage of operation: UK
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

DIVERSION / INFLIGHT SHUT DOWN / DECLARED EMERGENCY.  FUEL CROSS FEED VALVE FAILED, SHUT DOWN NR 1 ENGINE   INDICATIONS WERE NORMAL, DECLARED EMERGENCY, DIVERTED TO MCI.  INSPECTED A/C FOR LEAKS, FOUND NONE.  REMOVED AND REPLACED CROSS FEED ACTUATOR PER MM.
